# SDR CA051017004

- Difficulty date: October 17, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF34*
- System (JASC): 2432 · Battery/Charger System
- Part: Thermal Barrier
- Condition: Failed
- Location: Battery
- Component: Battery
- Component part number: VHP430KH3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING FINAL TOP CHARGE CELL NR 19 WENT INTO THERMAL BARRIER BREAKDOWN.  HIGH TEMPERATURE LIMIT WAS REACHED AND THE CELL HOUSING MELTED.
